# SDR CKSA97134

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 5613907201
- Condition: Cracked
- Location: Ws 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT HAND WING FRONT SPAR HAS A STIFFENER BRACKET CRACKED (AT BOTTOM) AT XFS522 INBOARD NR 4 ENGINE.  REMOVED AND REPLACED RIGHT HAND WING FRONT SPAR STIFFENER AT XFS522 INBOARD NR 4 ENGINE IAW DC8 SRM 51-1-0 AND 51-1-20D.  C-1 CHECK INSPECTION WORK CARD NUMBER 2004.  NON-ROUTINE TASK CARD NUMBER 93495.
